# SDR SCNA97011

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snap Ring
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAMS WHEN TRYING TO OPEN.  FOUND DOOR GUIDE ARM CLEVIS PIN MISSING SNAP RING.  INSTALLED SNAP RING AND DOOR OPERATES NORMAL.
